# SDR SWAA2015091443768

- Difficulty date: August 6, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737790
- Aircraft serial: 30035
- Aircraft time: 34,079 hours, 23,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO STRINGER SUPPORT BRACKET CRACKED AT BS 500D, STRINGER 19L.  R & R BRACKET IAW SRM.
